Search - Avignon Université Access content directly

Filter your results

21 Results
authFullName_s : Marie-Claude Arnaud
Image document

Boundaries of instability zones for symplectic twist maps

Marie-Claude Arnaud
J. Inst. Math. Jussieu, 2014, 13 (1), pp.19-41
Journal articles hal-00691483v1

On the $C^1$ and $C^2$-convergence to weak K.A.M. solutions

Marie-Claude Arnaud , Xifeng Su
Communications in Mathematical Physics, In press
Journal articles hal-02025882v1

Greeen bundles and invariant curves for symplectic twist maps.

Marie-Claude Arnaud
Hamiltonian perturbation theory: separatrix splitting, theory and applications, May 2014, Pisa, Italy
Conference papers hal-01327092v1
Image document

A non-differentiable essential irrational invariant curve for a $C^1$ symplectic twist map

Marie-Claude Arnaud
Journal of modern dynamics, 2011, 5 (3), pp.583-591. ⟨10.3934/jmd.2011.5.583⟩
Journal articles hal-00588781v1
Image document

A multidimensional birkhoff theorem for time-dependent tonelli hamiltonians

Marie-Claude Arnaud , Andrea Venturelli
Calc. Var. Partial Differential Equations, 2017, 56 (4), pp.122
Journal articles hal-01309652v2
Image document

A notion of Denjoy sub-system

Marie-Claude Arnaud , Patrice Le Calvez
Preprints, Working Papers, ... hal-01567649v1

Green bundles and related topics.

Marie-Claude Arnaud
Dynamical Optimization in PDE and Geometry Applications to Hamilton-Jacobi Ergodic Optimization, Weak KAM , Dec 2011, Bordeaux, France
Conference papers hal-01327105v1
Image document

Lyapunov exponents of minimizing measures for globally positive diffeomorphisms in all dimensions

Marie-Claude Arnaud
Communications in Mathematical Physics, 2016, 343 (3), pp.783-810
Journal articles hal-01065120v1
Image document

C^1-generic billiard tables have a dense set of periodic points

Marie-Claude Arnaud
Regular and Chaotic Dynamics, 2013, 18 (6), pp.697-702
Journal articles hal-01065123v1
Image document

When are the invariant submanifolds of symplectic dynamics Lagrangian?

Marie-Claude Arnaud
MR3124714 Reviewed Arnaud, Marie-Claude When are the invariant submanifolds of symplectic dynamics Lagrangian? Discrete Contin. Dyn. Syst., 2014, 34 (5), pp.1811-1827
Journal articles hal-01065122v1
Image document

Lower and upper bounds for the Lyapunov exponents of twisting dynamics: a relationship between the exponents and the angle of the Oseledet's splitting

Marie-Claude Arnaud
Ergodic Theory and Dynamical Systems, 2012, pp.1-20. ⟨10.1017/S0143385712000065⟩
Journal articles hal-00572334v2

Irregularity and regularity of invariant curves for symplectic twist maps.

Marie-Claude Arnaud
Nanjing Conference on Hamiltonian Dynamics, Aug 2011, Nanjing, China
Conference papers hal-01327106v1

Invariant Lagrangian manifolds for Tonelli Hamiltonians.

Marie-Claude Arnaud
Calibrations and Laminations, Jun 2011, Freiburg, Germany
Conference papers hal-01327108v1

Irregular invariant curves for symplectic twist maps.

Marie-Claude Arnaud
Conference on Holomorphic and Hamitonian Dynamical Systems, May 2011, Porquerolles, France
Conference papers hal-01327110v1
Image document

Dynamiques symplectiques génériques

Marie-Claude Arnaud , Christian Bonatti , Sylvain Crovisier
Ergodic Theory and Dynamical Systems, 2005, 25 (5), pp.1401-1436. ⟨10.1017/S0143385704000975⟩
Journal articles hal-00538131v1

On the transversal dependence of weak K.A.M. solutions for symplectic twist maps

Marie-Claude Arnaud , Maxime Zavidovique
Preprints, Working Papers, ... hal-01871436v1
Image document

Lyapunov exponents for conservative twisting dynamics: a survey

Marie-Claude Arnaud
Assani, Idris. Ergodic Theory: Advances in Dynamical Systems, Walter de Gruyter, pp.108-133, 2016
Book sections hal-01072161v2

Poincaré Birkhoff theorem.

Marie-Claude Arnaud
Henri Poincaré - Colloque scientifique international, Nov 2012, Paris, France
Conference papers hal-01327099v1
Image document

A C1 Arnol'd-Liouville theorem

Marie-Claude Arnaud , Jinxin Xue
Asterisque, 2020, Quelques aspects de la théorie des systèmes dynamiques: un hommage à Jean-Christophe Yoccoz.II, 416, pp.1-31
Journal articles hal-01422530v2
Image document

A multidimensional Birkhoff Theorem for time-dependent Tonelli Hamiltonians

Marie-Claude Arnaud , Andrea Venturelli
Calculus of Variations and Partial Differential, 2017
Journal articles hal-03538093v1

Tonelli Hamiltonians without conjugate points and $C^0$ integrability

Marc Arcostanzo , Marie-Claude Arnaud , Philippe Bolle , Maxime Zavidovique
Preprints, Working Papers, ... hal-00865723v1